# SDR WWMA9800012

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Part time: 12,620 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN FLIGHT, CREW FIRED THE NR 1 CARGO FIRE EXTINGUISHER.  MAINTENANCE REPLACED THE FWD AND AFT CARGO SMOKE DETECTORS AND THE NR 1 CARGO FIRE BOTTLE.  BOTH DETECTORS WERE ORIGINAL EQUIPMENT.
